# SDR UIEA2021032900739

- Difficulty date: March 28, 2021
- Submitted: April 1, 2021
- Operation: Air carrier
- Aircraft: N499MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29260
- Aircraft time: 85,955 hours, 14,678 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Crew Rest
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SMOKE CREW REST EICAS ADVISORY MESSAGE STARTED AT 0220Z. NO EVIDENCE OF SMOKE.RESET SMOKE DETECTOR AND OPS / CHECKED IAW AMM 26-14-50. OPS CHECK GOOD. NO DEFECTS NOTED.
